Skip to content
My WebMD Sign In, Sign Up
delayed
avatar
rashonna posted:
I have been on the pill for about 1 year to regulate my menses. I have recently went off of the pill for 2 months, and I have not had a period for those two months. Also, I have been irregular before taking the pill. What is wrong????
Reply
 
avatar
georgiagail responded:
Likely nothing. When you were on the pill the hormones in these determined when you bled, not your own body. It is not unusual to go back to your previous schedule of an irregular cycle once you stop using these extra hormones (I'm assuming you are not pregnant).

Gail
 
avatar
rashonna replied to georgiagail's response:
Oh, ok thanks! I was really worried, but I'll be going to the doctor's office just to make sure.


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.